# SDR AALA201810049033

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 14,539 hours, 5,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2R, 14WL BATTERY EMERGENCY LIGHT FAILED. MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
